# SDR SIMA20160517004

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 40,707 hours, 36,444 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Tripped
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BRAKE INBD INOPERATIVE MSG PRESENTED UPON GEAR EXTENSION.  PERFORMED GO AROUND & COMPLETED AOM 1 PROCEDURES, NORMAL LANDING, ALL BRAKE TEMPS INDICATOR REMAINED IN THE GREEN 324M3800.  FOUND INBD SOV TRIPPED, RESET INBD BRAKES OPERATIONS CHECKED OK.  R & R BCU FOR PRECAUTIONARY REASONS IAW AMM CH 32-41-02.  BRAKE SYS FUNCTION CHECKED OK IAW AMM CH 32-41-00.
